Skip to content
We are a 100% Kiwi owned family business
We are a 100% Kiwi owned family business

MAXIGESIC Cold&Flu Lmn Hot Drink 20s

Sold out
Original price $31.50
Current price $24.99
Maxigesic Cold & Flu Hot Drink combines the power of paracetamol and ibuprofen in a unique formulation to provide fast, effective double-action cold & flu relief.
 
Developed Down Under, Maxigesic Cold & Flu Hot Drink is a unique, patented combination of paracetamol and ibuprofen that provides fast, effective double action relief from winter ills and chills, a wide range of pain symptoms, and also helps reduce inflammation and fever.
 
Maxigesic Cold & Flu Hot Drink provides temporary relief of headache pain, sinus pain, sore throat, aches and pains associated with colds & flu, and also helps reduce fever. It also provides temporary relief of pain associated with migraine headache, tension headache, toothache, dental procedures, backache, arthritis, rheumatic pain, period pain, muscular pain, and tennis elbow.
Active Ingredients:
Per sachetParacetamol 500mg Ibuprofen (as lysine) 150mg
 

Dosage:
Adults and children over 12 years of age 1-2 sachets every 6 hours, as required. Pour contents of 1 or 2 sachets into a mug and fill with hot, but not boiling, water. Stir until dissolved. Do not consume more than 8 sachets in 24 hours.

Warnings:
Do not give to children under 12 years of age. Keep to the recommended dose. Unless advised to by a doctor, adults should not take this medicine for longer than a few days at a time, and adolescents (12-17 years) should not take it for longer than 48 hours at a time. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.
Do not use if: - You are pregnant or trying to become pregnant - You have a stomach ulcer - You have impaired kidney or liver function - You have heart failure You are allergic to paracetamol, ibuprofen, aspirin or other anti-inflammatory medicines. If you get an allergic reaction, stop taking and see your doctor immediately.